# SDR CALA2019062901086

- Difficulty date: June 26, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Part number: D5347042620200
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR FR59 STR43 RT CORRODED. REMOVED AND REPLACED STR43RT FR57-60 IAW SRM 51-42-11 AND S RM 51-72-11-911-001.
